# SDR AWXA0000233

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Fs1006 Rbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOORBEAM FS 1006 CORRODED AT FASTENER HOLE RBL 12.  REMOVED DAMAGED AREA IAW 737 SRM 53-00-51 FIG 202, FABRICATED REPAIR STRAP FROM .125 7075 T6, ALODINED AND PRIMED STRAP, INSTALLED STRAP IAW 737 SRM 53-00-51 FIG 202.
